# SDR CALA0300636

- Difficulty date: November 8, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 16,226 hours, 5,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES WERE FOUND ON THE BRIDGE FITTING FOR THE LT INBOARD FLAP OUTBOARD CARRIAGE DURING A FLAP CHANGE.  THE GOUGES WERE IN THE CENTER OF THE PART DIRECTLY BELOW THE BALLSCREW AND APPEARED TO BE CAUSED BY CONTACT WITH THE BALLSCREW.  THE BRIDGE FITTING WAS REPAIRED IAW ECRA 2751-01122.
